# SDR PIDA07003

- Difficulty date: January 31, 2007
- Submitted: February 13, 2007
- Operation: Air carrier
- Aircraft: N249TR
- Make and model: Boeing 737-2K5
- Aircraft serial: 22598
- Aircraft time: 48,223 hours, 28,012 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Bs 420
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER TIE CLIP CRACKED AT BS 420 AT STR 5LT.  REPLACED TIE CLIP.
